Ask an expert
Question

27 Jul 2006

Weight Gain & Roaccutane
Hi, I would like to know if there is a link between Roaccutane and weight gain ... as i have currently been on Roaccutane for 5 months now and have gained 5kgs, is this one of Roaccutanes side effects?
Answer 9,114 views
Expert
skindoc

01 Jan 0001

Weight gain is not a recognized side effect of Roaccutane. Concomitant use of a contraceptive pill may cause weight gain.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
31% - 9514 votes
No
69% - 20788 votes
Vote